# SDR DALA2016120509508

- Difficulty date: December 4, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON LH CUSP WEB UPPER AND LWR SURFACE BTW X:60 AND X:44 STAY:544-551 IN REF NRC. S/N. 00329 (CPAX) (NRC 00499). SEAT TRACK ON STA 541 TO 588 LH WAS REMOVED PER B-717 SRM 51-41-01 AREA OUT LIMITS WAS CUT OUT ON STA. 544 TO 556, X=60 AND X=44 L/H PER B-717 SRM 53-00-55 FIG. 208 HFEC INSPECTION WAS ACCOMPLISHED ON LH CUSP WEB UPPER AN LWR SURFACE STA Y544-551, NO CRACKS WERE FOUND AFTER CUT OUT PER DC/MD NDTSPM 06-10-01.- 001. EQUIPMENT. PHASEC 2D N/C 925 DUE DATE 08APR17. PARTS REPAIR WERE FABRICATED PER B717 SRM 53-00-55 REPAIR 4 FIG. 208. REPAIR PARTS WERE INSTALLED PER B-717 SRM 53-00-55, FIG 208 AND SRM 51-41-02. SEAT TRACK WERE INSTALLED ON STA 464 TO STA 579 PER, B-717, SRM 51-41-01. SEAT TRACK WERE INSTALLED ON STA 579 TO STA 588 PER, B-717, SRM 51-41-01.  (LP #2794129)
